# SDR CALA2015042300321

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 48,599 hours, 17,836 cycles
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 273A36105
- Condition: Unserviceable
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

UPON LANDING WITH MAIN WHEELS ON THE GND & PRIOR TO NOSE WHEEL TOUCHING GND, EXPERIENCED EXCESSIVE SHIMMY.  SEVERAL CEILING PANEL CAME DOWN, 2 PSU FELL DOWN & LATCHES BROKE & TWO VIDEO MONITOR FELL DOWN & LATCHES BROKE.  COMPLIED WITH AMM 05-51-08-210-802, INSPECTION 05-51-01-210-801.  R & R LT SHIMMY DAMPER & BLEED BOTH IAW AMM 32-11-81-401.  DURING MLG SHIMMY INSPECTION, POSITION OF LT MLG TORQUE LINK TAPERED SLEEVE & STRAIGHT SLEEVE FOUND TO BE REVERSED.  SLEEVES INSTALLED IN CORRECT POSITION IAW AMM 32-11-81-400-801.  SLEEVES, BUSHINGS & PIN INSPECTED OK.
